MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY SPEEDPLATE; STAPLE

TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY SPEEDPLATE; STAPLE
Model Number SK51
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Numbness (2415)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an initial bunion surgery, all hardware was removed (b)(6) 2026 due to numbness.No other patient outcomes were reported as a result of this event.
 
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery; all hardware was removed (b)(6)2026 due to numbness.No other patient outcomes were reported as a result of this event.Additional information indicates the patient's bones were completely fused/healed.No devices were returned for evaluation.Device-specific information was not available; therefore, a review of device history records was not able to be performed.However, all non-conformances for possible kits utilized in surgery were reviewed and no non-conformances or issues during the manufacture or release of the products were identified to date that could have contributed to what was reported.The most likely cause of the reported event could not be determined based on the available information and without the return of the device.The company will supplement the mdr as necessary and appropriate.An additional tmc device explanted in the same revision surgery was reported in 3011623994-2026-00137.

Brand Name
LAPIPLASTY SPEEDPLATE
Common Device Name
STAPLE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
artillia walker
100 palmetto park place
ponte vedra, FL 32081
9049131020
MDR Report Key25381192
Report Number3011623994-2026-00138
Device Sequence Number10632787
Product Code JDR
UDI-Device Identifier00810111221771
UDI-Public00810111221771
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K251135
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSK51
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown